Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

please help me i am 20 and got pssd mirtazapine

View previous topic View next topic Go down  Message [Page 1 of 1]

piwomocne


Hello i will start i fink i have pssd from mirtazapine ,
this is what happend i was in prision in 15 months , and was eating mirtazapine 30 mg , for 15 months when i got realsed from prision, i start tapping off the medication fast and i just go down to 15 mg and i woke up one day and i had 0 libido and felt nothing . nothing at all.
but i dident noticet this change in my body so from 15 mg i go to 0 mg so aftehr 2 week i was starting finking why havent i used my private parts ? then i understod i got 0 libido what is wrong no morning wood nothing i cant watch porn i dont get eractions , from nothing i can get eraction only when i use my hands but it goes down in 2 secounds if i dont touch it .
and my libido is 0 i dont feel nothing no sexi nothing at all.

then i quit mirtazapine 3 months free and nothing .
is this pssd from mirtazapine ?

i read miserine can cure pssd but isent it similer to mirtazapine meybe not good in my case to try it ?
please help me give me recomandetions
what would u recomend me to use for this ? to treat this i am only 21 years old mu life is fuckt

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
They are both similar drugs but I doubt they are causing PSSD. It could be a brief cortisol spike or histamine returning to higher levels post-continuation. Maybe try something like Phosphatidylserine + Loratadine or another peripheral antihistamine?
--> https://www.ncbi.nlm.nih.gov/pubmed/15913872
Prog Neuropsychopharmacol Biol Psychiatry. 2005 Jun;29(5):754-6.
An open-label series using loratadine for the treatment of sexual dysfunction associated with selective serotonin reuptake inhibitors.

Aukst-Margetić B1, Margetić B.
Author information
Abstract
OBJECTIVE:
To assess the impact of loratadine as an add-on treatment of erectile dysfunctions associated with selective serotonin reuptake inhibitors (SSRIs).
METHODS:
Nine patients diagnosed as major depressive disorder (MDD), with erectile dysfunction associated with the administration of SSRIs, completed a 2-week trial of loratadine in the dose of 10 mg/day. The International Index of Erectile Function Five (IIEF-5) was used as an assessment measure for diagnosing the presence and severity of erectile dysfunction. The 17-item Hamilton Rating Scale for Depression (HAM-D) was administered for screening the potential impact of depressive symptoms.
RESULTS:
Baseline mean S.D.+/-IIEF-5 scores were 10.33+/-4.55 (range 5-20) and week 2 mean+/-S.D. IIEF-5 was 14.44+/-3.84 (range 10-22). Subjects had statistically significant improvement in their erectile functions on the IIEF-5 (t = -8.485; df = 8; p = 0.000) and 55% reported subjective improvement of the erectile function. No significant changes on HAM-D 17 scores were registered. Baseline mean S.D. scores were 13.66+/-2.29 (range 10-17) and week 2 mean S.D. was 13.11+/-1.96 (range 10-16) (t = 1.47; df = 8; p = 0.179).
CONCLUSION:
Our findings suggest the possible role of loratadine in the treatment of SSRI-associated sexual dysfunction. They are promising, but preliminary. Thus they should be replicated in a longer large-scale, double-blind, placebo-controlled trial.
PMID: 15913872 DOI: 10.1016/j.pnpbp.2005.04.007

http://area-1255.forumotion.info

3 what more on Thu Sep 07, 2017 3:00 am

piwomocne



hello area thank u for ur reply so u dont fink this is pssd ? i will try the loratadin  but what more can i do ?

4 Loratadine on Thu Sep 07, 2017 5:12 am

piwomocne


Loratadine i read much thate this gived ed to some pepole ? but should i try it ?

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
piwomocne wrote:Loratadine i read much thate this gived ed to some pepole ? but should i try it ?

H1 antihistamines don't usually "give ED to people" its more when H2-agents are given like Cimetidine (Tagamet) and Ranitidine (Zantac) those are the players that cause issues.

Use Neuro-PS or another PS (Phophatidylserine) supplement + Loratadine. I don't think you have PSSD, I think this is a lighter neurological burden because of discontinuation.

http://area-1255.forumotion.info

piwomocne


Area-1255 wrote:
piwomocne wrote:Loratadine i read much thate this gived ed to some pepole ? but should i try it ?

H1 antihistamines don't usually "give ED to people" its more when H2-agents are given like Cimetidine (Tagamet) and Ranitidine (Zantac) those  are the players that cause issues.

Use Neuro-PS or another PS (Phophatidylserine) supplement + Loratadine. I don't think you have PSSD, I think this is a lighter neurological burden because of discontinuation.

aha okey so if i go back to mirtazapine ? what happens will my libido go back ?

ore should i keep not taking anything and this should be cured from it own ? if its not pssd . should this go away ? i will try the 2 suppliments u reckommended plus cholin and insitoil

piwomocne


(Phophatidylserine) supplement + Loratadine

how long before this should give effekt ? u fink if my problem isent pssd it should be easier to cure ? rite but rite now the libido still 0 and eratcion disfunction i cant live with it

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
piwomocne wrote:(Phophatidylserine) supplement + Loratadine

how long before this should give effekt ? u fink if my problem isent pssd it should be easier to cure ? rite but rite now the libido still 0 and eratcion disfunction i cant live with it

Probably a week. You could go back on the medication - but if you want to be drug-free then try to wait it out.

http://area-1255.forumotion.info

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
Also you should remember that this kind of issue needs Patience and most of all, Stress Relief. So keep yourself as stress free as possible.

http://area-1255.forumotion.info

piwomocne


Area-1255 wrote:Also you should remember that this kind of issue needs Patience and most of all, Stress Relief. So keep yourself as stress free as possible.

okey thank you for ur reaply . if i go back to mirtazapine how long before i could get eractions agine u fink ? but in some cases i read mirtazapine can lower sex drive :/

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
piwomocne wrote:
Area-1255 wrote:Also you should remember that this kind of issue needs Patience and most of all, Stress Relief. So keep yourself as stress free as possible.

okey thank you for ur reaply . if i go back to mirtazapine how long before i could get eractions agine u fink ? but in some cases i read mirtazapine can lower sex drive :/

Not sure. Maybe a week.

http://area-1255.forumotion.info

piwomocne


Area-1255 wrote:
piwomocne wrote:
Area-1255 wrote:Also you should remember that this kind of issue needs Patience and most of all, Stress Relief. So keep yourself as stress free as possible.

okey thank you for ur reaply . if i go back to mirtazapine how long before i could get eractions agine u fink ? but in some cases i read mirtazapine can lower sex drive :/

Not sure. Maybe a week.

i forgot i alredy tried to start with mirtazapine , to see if it goes away and there was no improvment in libido. i took it 1 and half week 30 mg
and no libido only morning eractions was betther but still weak

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
piwomocne wrote:
Area-1255 wrote:
piwomocne wrote:
Area-1255 wrote:Also you should remember that this kind of issue needs Patience and most of all, Stress Relief. So keep yourself as stress free as possible.

okey thank you for ur reaply . if i go back to mirtazapine how long before i could get eractions agine u fink ? but in some cases i read mirtazapine can lower sex drive :/

Not sure. Maybe a week.

i forgot i alredy tried to start with mirtazapine , to see if it goes away and there was no improvment in libido. i took it 1 and half week 30 mg
and no libido only morning eractions was betther but still weak

You could try Metergoline instead, its usually a much better drug.
--> Thread/Forum : https://raypeatforum.com/community/threads/metergoline-serotonin-antagonist-dopamine-agonist-for-r-d.12908/
--> Wiki : https://en.wikipedia.org/wiki/Metergoline
--> Buy/Store : http://www.idealabsdc.com/lab/

http://area-1255.forumotion.info

14 hia on Fri Sep 08, 2017 3:59 am

piwomocne


aha why u fink it will help ? i never heard of it

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
piwomocne wrote:aha why u fink it will help ? i never heard of it

Because it does everything Mirtazapine does AND more.

http://area-1255.forumotion.info

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum